# SDR 07FDEA00170

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DEEP WEAR ON SEAT TRACK AT STA 1521 X= -27 REF J/C 5300E290-1J.  INSTALLED SEAT TRACK SECTION WITH SPLICE AT STA 1531 IAW SRM 53-70-00 FIG 1.  FABRICATED PART IAW DETAIL PART TRAVELER N01369 AND SRM 53-70-00 VOL1 FIG 1.
